MAUDE Adverse Event Report: BIOMET MICROFIXATION 1 MM CROSS-DRV SCREW 1.0X4MM; PLATE, BONE

BIOMET MICROFIXATION 1 MM CROSS-DRV SCREW 1.0X4MM; PLATE, BONE
Model Number N/A
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/30/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimmer biomet complaint (b)(4).Product has been received by zimmer biomet and the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that the screw was broken during a procedure.No patient harm was reported.
 
Event or Problem Description
No further event information is available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.One broken screw and one t-plate were returned.Product is not etched, lot verification cannot be performed.Two pieces of the fractured screw were returned.The screw fractured approximately one thread down from thread runout at head end of the screw.It cannot be determined how the screw fractured.The returned t-plate has biological debris on it and is deformed on the longest portion of the plate.It cannot be determined how the plate was bent.No dimensional analysis can be performed on either product due to damage.Review of the device history record(s) identified no deviations or anomalies during manufacturing.A definitive root cause cannot be determined.

Brand Name
1 MM CROSS-DRV SCREW 1.0X4MM
Common Device Name
PLATE, BONE
Manufacturer (Section D)
BIOMET MICROFIXATION
1520 tradeport drive
jacksonville FL 32218
Manufacturer (Section G)
BIOMET MICROFIXATION
1520 tradeport drive
jacksonville FL 32218
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key15128695
Report Number0001032347-2022-00236
Device Sequence Number20238816
Product Code JEY
UDI-Device Identifier00841036014148
UDI-Public(01)00841036014148(10)131260
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K121589
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/16/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number01-7404
Device Lot Number131260
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/27/2022
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/05/2022
Supplement Date Received by Manufacturer08/31/2022
Initial Report FDA Received Date07/29/2022
Supplement Report FDA Received Date09/16/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/31/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient SexUnknown